MAUDE Adverse Event Report: OXFORD PERFORMANCE MATERIALS, INC. HTR-PEKK; CRANIAL IMPLANT, PRODUCT CODE: GXN

OXFORD PERFORMANCE MATERIALS, INC. HTR-PEKK; CRANIAL IMPLANT, PRODUCT CODE: GXN
Model Number PK623033
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/28/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Implant was reordered.Distributor believes the purpose of the reorder is to replace the original device due to patient infection but noted there were no issues with the implant itself and that the patient had an unrelated infection in the scalp near the surgical site.

Brand Name
HTR-PEKK
Common Device Name
CRANIAL IMPLANT, PRODUCT CODE: GXN
Manufacturer (Section D)
OXFORD PERFORMANCE MATERIALS, INC.
30 south satellite road
south windsor, ct
MDR Report Key10409829
Report Number3009582362-2020-00007
Device Sequence Number3257024
Product Code GXN
UDI-Device Identifier00810023924241
UDI-Public00810023924241
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberPK623033
Device Lot Number208101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2020
Initial Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;